@article{(Open Science Index):https://publications.waset.org/pdf/10006686,
	  title     = {Group Invariant Solutions of Nonlinear Time-Fractional Hyperbolic Partial Differential Equation},
	  author    = {Anupma Bansal and  Rajeev Budhiraja and  Manoj Pandey},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we have investigated the nonlinear
time-fractional hyperbolic partial differential equation (PDE) for
its symmetries and invariance properties. With the application of
this method, we have tried to reduce it to time-fractional ordinary
differential equation (ODE) which has been further studied for exact
solutions.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {11},
	  number    = {1},
	  year      = {2017},
	  pages     = {48 - 51},
	  ee        = {https://publications.waset.org/pdf/10006686},
	  url   	= {https://publications.waset.org/vol/121},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 121, 2017},
	}